MAUDE Adverse Event Report: MEDIVATORS, INC. DEFENDO DISPOSABLE SUCTION VALVE

MEDIVATORS, INC. DEFENDO DISPOSABLE SUCTION VALVE
Model Number 100310
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medivators has requested that the customer return samples from the same lot subject of the event for evaluation.A follow-up report will be submitted when additional information becomes available.There have been no other complaints associated with this lot.
 
Event or Problem Description
The distributor reported that the suction valve from their defendo valves & kits was stuck in the depressed position during a patient procedure.The valve broke as user facility personnel attempted to pull it out causing half of the valve to become stuck in the endoscope.A procedure delay occurred as user facility personnel exchanged the endoscope.The procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
Medivators is pending receipt of samples from the same lot subject of the event for evaluation.A follow-up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
Medivators has sent multiple requests to the distributor to return samples for evaluation.To date, medivators has not received returned samples from the distributor for evaluation.Without return of the device for evaluation, a root cause could not be determined.The device history record for the lot subject of the event was reviewed and no abnormalities were noted.There have been no other complaints associated with this lot.No additional issues have been reported.

Brand Name
DEFENDO DISPOSABLE SUCTION VALVE
Common Device Name
SUCTION VALVE
Manufacturer (Section D)
MEDIVATORS, INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS, INC.
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key18159937
Report Number1651395-2023-00019
Device Sequence Number6504382
Product Code ODC
UDI-Device Identifier00677964052453
UDI-Public00677964052453
Combination Product (Y/N)N
Initial Reporter CountryNO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100310
Device Catalogue Number100310
Device Lot Number582961
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2023
Supplement Date Received by Manufacturer10/20/2023
10/20/2023
Initial Report FDA Received Date11/17/2023
Supplement Report FDA Received Date01/12/2024
02/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown